Lancaster EPrints

Finite energy sum rules and innite sequences of daughter trajectories

Swift, Arthur R. and Tucker, Robin (1969) Finite energy sum rules and innite sequences of daughter trajectories. Physical Review Letters, 22 (25). pp. 1411-1413. ISSN 1079-7114

Full text not available from this repository.

Abstract

It is shown that an infinite set of daughter trajectories is required to saturate finite-energy sum rules consistently. In the presence of this infinite set, the sum rules by themselves do not constrain the energy dependence of the trajectory function.

Item Type: Article
Journal or Publication Title: Physical Review Letters
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74848
Deposited By: ep_importer_pure
Deposited On: 31 Jul 2015 14:58
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74848

Actions (login required)

View Item